# SDR DALA2016121109755

- Difficulty date: December 10, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 42,108 hours, 17,912 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK. FLOOR PANEL JUST FWD OF ENTRY DOOR HAS 3 DENTS.  REPAIRED THE FLOOR PANEL IAW ERA 547315-14 REV ORIGINAL.
